Jump to content

Me again

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

About Me again

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I’m so sorry you are having these issues. The muscle pain and soreness are awful. I’ve been off Cymbalta for a month and still experiencing muscle discomfort and muscle twitching
  2. Yes, I have read that symptoms improve with time. However, I’ve also read that symptoms can last for weeks to months... have you taken Cymbalta? If so, did u have similar withdrawal symptoms? This medication did not work well for me. I am a nurse and had no idea of all of the side effects associated with this medication. To be honest, I was surprised by how it affected me.
  3. I have been off Cymbalta for 1 month. I stopped cold turkey after being on 30 mg daily for 3 months... MY WITHDRAWAL SYMPTOMS: Diarrhea-which comes and goes muscle twitching: in my legs that feelings like something is crawling under my skin, also mildly experiencing these in my arms Muscle pain and aching joints aching strange dreams anxiety thru the roof!!! ARE THESE NORMAL??? Please help... would love to here from others with same symptoms...
×
×
  • Create New...